# SDR V0XD2022092101

- Difficulty date: September 21, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 45612
- Aircraft time: 40,067 hours, 31,760 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LATERAL FLOOR BEAM UNDER FLOOR BOARD 231FF FR 20- CORRECTIVE ACTION: REMOVED BEAM PN 145-20600-003  AND REPLACED WITH NEW BEAM PN 145-20600-603 (CARBON FIBER) IAW EMB 145 SRM 51-20-03
